Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A formula on scattering length of dual Markov processes


Author: Ping He
Journal: Proc. Amer. Math. Soc. 139 (2011), 1871-1877
MSC (2010): Primary 60J40; Secondary 60J45
Published electronically: November 1, 2010
MathSciNet review: 2763774
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A formula on the scattering length for 3-dimensional Brownian motion was conjectured by M. Kac and proved by others later. It was recently proved under the framework of symmetric Markov processes by Takeda. In this paper, we shall prove that this formula holds for Markov processes under weak duality by the machinery developed mainly by Fitzsimmons and Getoor.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60J40, 60J45

Retrieve articles in all journals with MSC (2010): 60J40, 60J45


Additional Information

Ping He
Affiliation: Department of Applied Mathematics, Shanghai University of Finance and Economics, Shanghai, 200433, People’s Republic of China
Email: pinghe@mail.shufe.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10618-4
PII: S 0002-9939(2010)10618-4
Received by editor(s): March 2, 2010
Received by editor(s) in revised form: May 26, 2010
Published electronically: November 1, 2010
Additional Notes: This research supported in part by the National Natural Science Foundation of China (Grant No. 10771131)
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.